# SDR HALA2023033100072

- Difficulty date: March 24, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A330-243
- Aircraft serial: 8578
- Aircraft time: 12,352 hours, 2,776 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SUBMISSION TO HALA2023032400060. RESOLUTION UPDATED. ETOPS - BLOCK TURN BACK, ENG 1 EGT OVERLIMIT.  PER ENGINEERING. PERFORMED TSM 71-00-00-810-885-A STEPS 4.A(3) & (4). NO FAULTS NOTED. PERFORMED TSM 71-00-00-810-861-A STEP 4.A(15) & (21). REMOVED & REPLACED #1 ENG EEC PER AMM 73-21-01-400-801-A UP TO STEPS 4.A.(6). PERFORMED #1 ENG EEC AMM 73-21-01-400-801-A STEPS 4. A(6) TO 4.B.3. REPLACED #1 ENG REF W/O# 246121.
